# SDR AWXA200600232

- Difficulty date: January 11, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON FLOOR SUPPORT, LOWER FLANGE, LOCATED BETWEEN FS 16-1" AND FS 16+5" AT Y-254.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR SUPPORT FROM FS 12 TO FS 24 AT Y-254 IAW AIRBUS 320 SRM 51-72-11 AND DRAWING D53110900.
